Research problems

A. Hajnal, P. Erdős

Research output: Contribution to journalArticle

Abstract

In this column Periodica Mathematica Hungarica publishes current research problems whose proposers believe them to be within reach of existing methods. Manuscripts should preferably contain the background of the problem and all references known to the author. The length of the manuscript should not exceed two doublespaced typewritten pages.

Original languageEnglish
Pages (from-to)85
Number of pages1
JournalPeriodica Mathematica Hungarica
Volume5
Issue number1
DOIs
Publication statusPublished - Mar 1974

Fingerprint

Mathematica
Exceed
Background

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Research problems. / Hajnal, A.; Erdős, P.

In: Periodica Mathematica Hungarica, Vol. 5, No. 1, 03.1974, p. 85.

Research output: Contribution to journalArticle

Hajnal, A. ; Erdős, P. / Research problems. In: Periodica Mathematica Hungarica. 1974 ; Vol. 5, No. 1. pp. 85.
@article{1f4a92000e6341859a40c82060889a1f,
title = "Research problems",
abstract = "In this column Periodica Mathematica Hungarica publishes current research problems whose proposers believe them to be within reach of existing methods. Manuscripts should preferably contain the background of the problem and all references known to the author. The length of the manuscript should not exceed two doublespaced typewritten pages.",
author = "A. Hajnal and P. Erdős",
year = "1974",
month = "3",
doi = "10.1007/BF02018166",
language = "English",
volume = "5",
pages = "85",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "1",

}

TY - JOUR

T1 - Research problems

AU - Hajnal, A.

AU - Erdős, P.

PY - 1974/3

Y1 - 1974/3

N2 - In this column Periodica Mathematica Hungarica publishes current research problems whose proposers believe them to be within reach of existing methods. Manuscripts should preferably contain the background of the problem and all references known to the author. The length of the manuscript should not exceed two doublespaced typewritten pages.

AB - In this column Periodica Mathematica Hungarica publishes current research problems whose proposers believe them to be within reach of existing methods. Manuscripts should preferably contain the background of the problem and all references known to the author. The length of the manuscript should not exceed two doublespaced typewritten pages.

UR - http://www.scopus.com/inward/record.url?scp=34250423415&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250423415&partnerID=8YFLogxK

U2 - 10.1007/BF02018166

DO - 10.1007/BF02018166

M3 - Article

VL - 5

SP - 85

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

IS - 1

ER -